Repository of Research and Investigative Information

Repository of Research and Investigative Information

Ilam University of Medical Sciences

Hair darkening after treatment with cyclosporin in a patient with psoriasis

Fri Jul 19 15:01:30 2024

(2008) Hair darkening after treatment with cyclosporin in a patient with psoriasis. Journal of the European Academy of Dermatology and Venereology. pp. 1239-1241. ISSN 0926-9959

Full text not available from this repository.

Official URL: http://apps.webofknowledge.com/InboundService.do?F...
Item Type: Article
Creators:
CreatorsEmail
Sadighha, A.UNSPECIFIED
Zahed, G. M.UNSPECIFIED
Keywords: Dermatology
Divisions:
Page Range: pp. 1239-1241
Journal or Publication Title: Journal of the European Academy of Dermatology and Venereology
Journal Index: ISI
Volume: 22
Number: 10
Identification Number: https://doi.org/10.1111/j.1468-3083.2008.02598.x
ISSN: 0926-9959
Depositing User: مهندس مهدی شریفی
URI: http://eprints.medilam.ac.ir/id/eprint/905

Actions (login required)

View Item View Item